There are no reviews for this product. Be the first to write a review.
Product code: 1751
Despatched in 1-3 days.
Sudafed Decongestant Liquid with Pseudoephedrine hydrochloride, helps clear stuffy nose, catarrh, blocked sinuses and sinus pressure associated with colds.- Unblocks your nasal congestion;- Clears your catarrh;- Non- Drowsy.
Each 5ml of liquid contains;Pseudoephedrine hydrochloride 30 mg.Other ingredients include;Glycerol, sucrose, sodium benzoate, E218, colouring (E124).Sodium content: 0.8mg/5ml.
For oral use: Adults and children aged 12 years and over:Two 5ml spoonfuls.Children 6-12 years:One 5ml spoonful.Do not use on children under 6 year of age.Take every 4-6 hours.Do not take more than 4 doses in 24 hours. Do not give to a child under 12 years old for more than 5 days without the advice of a doctor.
Thank you for your interest in Sudafed Decongestant Liquid. Enter your email and we'll contact you as soon as it's available again.
Sign up for the latest news, offers and ideas.
eChemist.co.uk © 2017. All rights reserved.